# SDR ASAA2024042849328

- Difficulty date: April 28, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 49,104 hours, 14,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H FWD EMERGENCY LIGHT INOP. GROUNDED - YES. REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERY PACK REF BOEING AMM TASK 33-51-06-960-805. ASSY M1675 AND M1694. OP TEST GOOD. NO FURTHER DEFECTS.
